# SDR SWAA2024091838474

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 73,671 hours, 43,810 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE CAME LOOSE ON OPENING.<[01] INSTALLED DOOR SLIDE PER M/M 25-66-01 AND COMPLIED  WITH MT 725-61-06
